# SDR SCNA20250603188

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 52,337 hours, 30,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 LEFT SIDE ISLE PATH LIGHT STRIP IS LOSE AND CAUSING A TRIPPING HAZARD  -  RESOLUTION: ROW 12 PATH STRIP SECURED REF AMM 25-27-00 OK FOR SERVICE
